National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 676729

History of Changes from the VAERS Wayback Machine

First Appeared on 4/14/2017

VAERS ID: 676729
Age:
Gender:Female
Location:Foreign
Vaccinated:0000-00-00
Onset:0000-00-00
Submitted:2016-11-26
Entered:2016-11-26
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Arthralgia, Back pain, Biopsy skin, Depression, Dizziness, Erythema, Fatigue, Fluid retention, Hyperhidrosis, Hypoaesthesia, Muscle spasms, Musculoskeletal pain, Pain in extremity, Paraesthesia, Vision blurred, Muscle fatigue, Musculoskeletal discomfort, Inflammation, Blood test, Loss of personal independence in daily activities

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Human papilloma virus immunisation
Preexisting Conditions:
Diagnostic Lab Data: Investigation at Hospital (on an unknown date): First, study of nerve inflammation of the large nerves, And then blood tests and skin biopsy to investigate the cause.
CDC 'Split Type': WAES1611DNK012314

Write-up:Information has been received from Sanofi Pasteur MSD (manufacturer control # 2016012004) on 24-NOV-2016. Case received from a lawyer on 21-Nov-2016. From the agency, case number 16-10171. A female adolescent patient of unknown age received GARDASIL, batch number unknown in 2008. The patient experienced Dizziness, Sleeping hands, feet ("dead feet") and now tingling sensation in most of his face, lose the feeling in fingers, Muscle cramps, Blurred vision, extensive Tiredness, Muscle fatigue, Increased sweating, especially the hands and feet, Red hands and feet, Water retention in the body, Had to stop playing handball, Low back pain, Neck discomfort, hip / buttock / back thigh pain and Depression on an unknown date. Patient''s Description of problems: I got HPV vaccine in the last half of my summer school program. The symptoms have increased. Most clear is it when running when the feet are completely "dead"/(numb) and feeling lose in the fingers. Since then, I have had an neurological investigation. From 09-2016 the most prominent symptoms are sleeping hands, feet and now tingling sensation in most of her face. Additionally, problems with dizziness, muscle cramps, blurred vision (got glasses, but it does not help), widespread fatigue (including muscle), increased sweating especially of hands and feet, red hands and feet, Water retention in the body. It''s a big stress factor - my body is never at rest. The numbness is constant. Since the vaccine, I had to stop playing handball, due to lower back pain. Since I have had neck problems, and are not being studied for hip /buttock / back leg pain. I have also been hit by a depression, probably already from 2014 until today. I have been investigated several times, and it is first as a result of the extensive study at Hospital that it dawned on me that perhaps it is due to the HPV vaccine. I have been and must remain at reduced hours in my studies. The patient''s outcome was reported as Not Recovered/Not Resolved. Note that this is the patient''s initial report to agency, that HA received. Agency has yet discussed the matter.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=676729&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166